Atomic decompositions of weighted Hardy-Morrey spaces

Research output: Contribution to journalArticlespeer-review

35 Citations (Scopus)


We obtain the Fefferman-Stein vector-valued maximal inequalities on Morrey spaces generated by weighted Lebesgue spaces. Using these inequalities, we introduce and define the weighted Hardy-Morrey spaces by using the Littlewood-Paley functions. We also establish the non-smooth atomic decompositions for the weighted Hardy-Morrey spaces and, as an application of the decompositions, we obtain the boundedness of a class of singular integral operators on the weighted Hardy-Morrey spaces. Copyright © 2013 Hokkaido University, Department of Mathematics.
Original languageEnglish
Pages (from-to)131-157
JournalHokkaido Mathematical Journal
Issue number1
Publication statusPublished - 2013


Ho, K.-P. (2013). Atomic decompositions of weighted Hardy-Morrey spaces. Hokkaido Mathematical Journal, 42(1), 131-157.


  • Vector-valued maximal inequalities
  • Morrey-Hardy spaces
  • Atomic decompositions
  • Singular integral operator


Dive into the research topics of 'Atomic decompositions of weighted Hardy-Morrey spaces'. Together they form a unique fingerprint.